# SDR 2024FA0000625

- Difficulty date: August 2, 2024
- Submitted: August 20, 2024
- Operation: General aviation
- Aircraft: N957AM
- Make and model: Boeing 737-800
- Aircraft serial: 39957
- Aircraft time: 32,108 hours, 12,512 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC ARRIVES WITH TIRE #3 DEFLATED
